# SDR 98ZZZX4815

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109SL
- Make and model: Agusta A109A2
- Aircraft serial: 7299
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 1090103019
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AGUSTA TB 109-50B PT. 2, 25-HOUR MAIN ROTOR BLADE INSPECTION, A CRACK WAS FOUND STARTING FROM THE TRAILING EDGE EXTENDING CHORD-WISE FOR APPROXIMATELY 40 MM,  2070 MM FROM THE BLADE ROOT.
